Alert archive / Florida / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 12, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 19, 2018, 12:52 PM CDT for Bay County, Calhoun County, Washington County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2018, 12:52 PM CDT (17:52 UTC)
- Expired
- Mar 19, 2018, 1:17 PM CDT
- In force
- 25 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bay County, FL, Calhoun County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 71 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 373 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
612
WUUS52 KTAE 191752
SVRTAE
FLC005-013-133-191830-
/O.NEW.KTAE.SV.W.0012.180319T1752Z-180319T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
1252 PM CDT MON MAR 19 2018
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Northeastern Bay County in the Panhandle of Florida...
Calhoun County in the Panhandle of Florida...
Southeastern Washington County in the Panhandle of Florida...
* Until 130 PM CDT
* At 1252 PM CDT, a severe thunderstorm was located 12 miles
northeast of Lynn Haven, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Blountstown, Clarksville, Selman, Abe Springs, Singer Road, Camp
Flowers, Chipola, Gainer Spring, Scotts Ferry, Kennys Mill,
Bennett, Youngstown, Blountstown Airport, Hugh Creek, Nixon, Red
Oak, Sharpstown, Saunders, Marysville and Nettle Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3057 8496 3052 8499 3048 8500 3047 8499
3045 8500 3045 8499 3044 8498 3042 8503
3041 8501 3040 8503 3039 8501 3037 8504
3036 8503 3033 8505 3031 8503 3030 8506
3029 8505 3031 8560 3044 8560
TIME...MOT...LOC 1752Z 263DEG 39KT 3038 8552
HAIL...<.75IN
WIND...60MPH
$$
30-PULLIN3 follow-up statements
547
WWUS52 KTAE 191810
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
110 PM CDT MON MAR 19 2018
FLC005-191819-
/O.CAN.KTAE.SV.W.0012.000000T0000Z-180319T1830Z/
Bay FL-
110 PM CDT MON MAR 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BAY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3046 8549 3045 8549 3045 8539 3048 8538
3057 8496 3045 8499 3044 8498 3042 8503
3039 8501 3029 8506 3033 8555 3031 8560
3034 8556 3035 8560 3036 8555 3034 8555
3033 8539 3044 8539 3044 8560 3045 8557
TIME...MOT...LOC 1809Z 263DEG 39KT 3040 8530
$$
FLC013-133-191830-
/O.CON.KTAE.SV.W.0012.000000T0000Z-180319T1830Z/
Calhoun FL-Washington FL-
110 PM CDT MON MAR 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR CENTRAL CALHOUN AND SOUTHEASTERN WASHINGTON COUNTIES IN THE
PANHANDLE OF FLORIDA...
At 109 PM CDT, a severe thunderstorm was located 14 miles west of
Blountstown, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Blountstown, Clarksville, Red Oak, Selman, Abe Springs, Sharpstown,
Chipola, Marysville, Kennys Mill, Nettle Ridge, Frink, Blountstown
Airport, Macedonia, Torreya State Park, Hugh Creek, Broad Branch,
Durham and Nixon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3046 8549 3045 8549 3045 8539 3048 8538
3057 8496 3045 8499 3044 8498 3042 8503
3039 8501 3029 8506 3033 8555 3031 8560
3034 8556 3035 8560 3036 8555 3034 8555
3033 8539 3044 8539 3044 8560 3045 8557
TIME...MOT...LOC 1809Z 263DEG 39KT 3040 8530
HAIL...<.75IN
WIND...60MPH
$$
30-PULLIN521
WWUS52 KTAE 191812
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
112 PM CDT MON MAR 19 2018
FLC133-191822-
/O.CAN.KTAE.SV.W.0012.000000T0000Z-180319T1830Z/
Washington FL-
112 PM CDT MON MAR 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3048 8538 3057 8496 3052 8499 3047 8500
3047 8499 3045 8500 3045 8499 3044 8498
3042 8503 3041 8502 3040 8503 3039 8501
3037 8504 3036 8503 3034 8505 3032 8504
3029 8506 3033 8539
TIME...MOT...LOC 1812Z 263DEG 39KT 3040 8527
$$
FLC013-191830-
/O.CON.KTAE.SV.W.0012.000000T0000Z-180319T1830Z/
Calhoun FL-
112 PM CDT MON MAR 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR CENTRAL CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA...
At 112 PM CDT, a severe thunderstorm was located 12 miles west of
Blountstown, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Blountstown, Clarksville, Red Oak, Selman, Abe Springs, Sharpstown,
Chipola, Kennys Mill, Nettle Ridge, Frink, Blountstown Airport,
Macedonia, Torreya State Park, Hugh Creek and Durham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3048 8538 3057 8496 3052 8499 3047 8500
3047 8499 3045 8500 3045 8499 3044 8498
3042 8503 3041 8502 3040 8503 3039 8501
3037 8504 3036 8503 3034 8505 3032 8504
3029 8506 3033 8539
TIME...MOT...LOC 1812Z 263DEG 39KT 3040 8527
HAIL...<.75IN
WIND...60MPH
$$
30-PULLIN777
WWUS52 KTAE 191817
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
117 PM CDT MON MAR 19 2018
FLC013-191827-
/O.CAN.KTAE.SV.W.0012.000000T0000Z-180319T1830Z/
Calhoun FL-
117 PM CDT MON MAR 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CALHOUN COUNTY IN THE
PANHANDLE OF FLORIDA IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
LAT...LON 3048 8538 3057 8496 3052 8499 3047 8500
3047 8499 3045 8500 3045 8499 3044 8498
3042 8503 3041 8502 3040 8503 3039 8501
3037 8504 3036 8503 3034 8505 3032 8504
3029 8506 3033 8539
TIME...MOT...LOC 1814Z 263DEG 39KT 3041 8521
$$
30-PULLINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 8:50 AM CDT, 4 hours 2 minutes earlier.
Area forecast discussion, Mar 19, 8:50 AM CDT, 4 hours 2 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
950 AM EDT Mon Mar 19 2018
.NEAR TERM [Through Today]...
As a shortwave moves through the Mississippi Valley today, surface
low pressure will near and the low-level wind field will increase.
Locally, this will mean more convergence (forcing) along the
coastal front early this afternoon where storms are expected to
re-initiate. Though a warm front is currently draped across our
northern Georgia counties, it is expected to lift north through
the day and will likely not be a focus for convection locally.
Thus, once storms move off the coastal front, new storm initiation
will likely generate along outflow and other mesoscale boundaries
later this afternoon. The general movement of storms through the
day will be northeast from the Florida panhandle through southeast
Alabama and southern Georgia. As the day wears on, lapse rates are
forecast to steepen as cooler air aloft and warmer low-level air
advect in from the west. This combined with favorable deep layer
shear and marginal low-layer shear will result in an increased
probability of severe thunderstorms later this afternoon.
Tornadoes would be most likely near the coastal front across the
Panhandle, but certainly possible later this afternoon further
inland along mesoscale boundaries. The main threats will be
damaging winds and large hail.
&&
.PREV DISCUSSION [652 AM EDT]...
.SHORT TERM [Tonight Through Wednesday]...
The overnight forecast also has a degree of uncertainty as models
differ in whether an approaching cold front will be sufficient to
trigger another round of showers and thunderstorms after any
development on Monday afternoon. The overall consensus is that
development probably would not occur until late tonight across the
eastern half of the region. Thus, at daybreak the current thinking
is that a line of storms should be approaching the Florida Big
Bend and after daybreak, move into North Central Florida by mid
morning with a primary threat of damaging winds. Breezy NW winds
behind the front are expected on Tuesday afternoon in the 20 to 30
mph range with gusts.
Beyond Tuesday night, the weather returns to a more tranquil
pattern with temperatures at or slightly below normal.
.LONG TERM [Wednesday Night Through Monday]...
The weather pattern through the long term period is expected to
remain fairly quiet. High pressure will build over the region by
Thursday and allow for another day of below normal temperatures.
By Friday, as high pressure begins to move east of the region, a
warming trend will begin. The next storm system will take shape
across the Mid South on Sunday but at this time most of the
weather appears as though it will stay north of the region.
.AVIATION [Through 12Z Tuesday]...
A cluster of showers and thunderstorms has moved off to our
southeast, but drizzle and patchy fog could lead to continued
reduced visibility this morning, along with IFR/LIFR cigs in some
areas. Cigs will gradually return to VFR by Monday afternoon, but
scattered showers and storms (possibly severe) could return by
late afternoon. Storm chances will subside on Monday evening, but
low clouds and patchy fog could return ahead of the cold front.
Thunderstorm chances will return overnight along the front.
.MARINE...
Winds will increase to cautionary levels later this evening and
then to advisory levels by Tuesday in the wake of a strong cold
front. Behind this cold front, there is the potential for a period
of gale conditions across the waters Tuesday afternoon and
evening. Strong winds will continue into Wednesday before advisory
conditions subside Wednesday night with high pressure building
nearer to the marine area.
.FIRE WEATHER...
Numerous showers and thunderstorms are expected to develop
across the region by this afternoon. A cold front will move
through the region late tonight. Much drier and cooler air
will return behind this cold front dropping relative
humidity values on Wednesday and Thursday afternoons into
the upper 20s. A moistening trend will begin by the weekend.
.HYDROLOGY...
Widespread flooding is not expected as average rainfall amounts
are forecast to be around 1-2" through Tuesday. Isolated higher
amounts 2-4" are possible (mainly east of the Apalachicola and
Chattahoochee rivers). It's not out of the question that some
minor localized flooding could occur in places getting those
higher amounts. No rain is expected beyond Tuesday through next
weekend.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 76 68 80 46 67 / 80 60 50 0 0
Panama City 73 68 73 49 66 / 70 60 20 0 0
Dothan 76 64 76 43 65 / 70 50 10 10 0
Albany 78 66 78 44 65 / 70 50 30 20 0
Valdosta 75 68 81 46 65 / 70 60 50 10 0
Cross City 74 68 78 46 68 / 80 50 80 0 0
Apalachicola 73 69 76 49 66 / 50 60 40 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Tuesday night for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Gale Watch from Tuesday afternoon through late Tuesday night for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
Small Craft Advisory from 5 AM to 8 PM EDT Wednesday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
Small Craft Advisory from 8 AM to 2 PM EDT Tuesday for Coastal
waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal waters from Mexico Beach to Okaloosa Walton County
Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Harrigan
SHORT TERM...Godsey
LONG TERM...Godsey
AVIATION...Lahr
MARINE...Godsey
FIRE WEATHER...Godsey
HYDROLOGY...GodseyIn the hours before
Special weather statement, Mar 19, 11:08 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1108 AM CDT MON MAR 19 2018
FLZ007>010-108-191700-
Central Walton FL-Holmes FL-South Walton FL-North Walton FL-
Washington FL-
1108 AM CDT MON MAR 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WALTON...SOUTHWESTERN
HOLMES AND WESTERN WASHINGTON COUNTIES UNTIL NOON CDT...
At 1108 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Eglin Air Force Base, or 11 miles southwest
of De Funiak Springs, moving northeast at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Vernon, Santa Rosa Beach, De Funiak Springs, Eglin Air Force Base,
Live Oak, Freeport, Ponce De Leon, Caryville, Westville, Ebro,
Hinsons Crossroads, Portland, Whitehead Crossroads, Cerrogordo,
Gritney, De Funiak Spring Airport, Rock Hill, Holmes Valley, Millers
Ferry and Pleasant Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3089 8586 3048 8563 3039 8611 3042 8614
3043 8612 3044 8616 3045 8616 3048 8614
3045 8619 3042 8622 3038 8616 3036 8626
3040 8627 3040 8624 3042 8627 3044 8621
3049 8619 3050 8620 3047 8630 3063 8635
TIME...MOT...LOC 1608Z 246DEG 29KT 3058 8624
30-PULLINSpecial weather statement, Mar 19, 11:25 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1225 PM EDT MON MAR 19 2018
FLZ010-012-108-112-191715-
Coastal Bay FL-Inland Bay FL-South Walton FL-Washington FL-
1225 PM EDT MON MAR 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR BAY...SOUTH CENTRAL WALTON AND
SOUTHERN WASHINGTON COUNTIES UNTIL 115 PM EDT/1215 PM CDT/...
At 1225 PM EDT/1125 AM CDT/, National Weather Service doppler radar
indicated a strong thunderstorm near Panama City Beach, moving
northeast at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Santa Rosa Beach,
Springfield, Hiland Park, Ebro, Southport, Seminole Hills, Cedar
Grove, Singer Road, Dirego Park, College Station, Gulf Resort Beach,
Bayou George, West Panama City, Camp Flowers, Bahama Beach, Gainer
Spring and Biltmore Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3036 8625 3038 8615 3038 8612 3039 8611
3041 8603 3040 8600 3041 8599 3051 8550
3024 8539 3010 8584 3027 8599
TIME...MOT...LOC 1625Z 246DEG 29KT 3025 8591
30-PULLINSpecial weather statement, Mar 19, 11:42 AM CDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service Tallahassee FL 1242 PM EDT MON MAR 19 2018 FLZ013-014-026-191730- Liberty FL-Calhoun FL-Inland Gulf FL- 1242 PM EDT MON MAR 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GULF...SOUTHERN CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA AND SOUTHWESTERN LIBERTY COUNTIES IN BIG BEND OF FLORIDA UNTIL 130 PM EDT/1230 PM CDT/... At 1242 PM EDT/1142 AM CDT/, National Weather Service doppler radar indicated a strong thunderstorm 15 miles northwest of Stonemill Creek, or 17 miles southwest of Blountstown, moving east at 25 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Blountstown, Stonemill Creek, Orange, Bristol, Abe Springs, Sharpstown, Jensen Place, Central City, Red Hill, Marysville, Scotts Ferry, Kennys Mill, Estiffanulga, Kern, Wilma, Frink, Kinard, Lewis, Woods and Hugh Creek. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3024 8539 3042 8539 3042 8488 3003 8495 TIME...MOT...LOC 1642Z 283DEG 24KT 3033 8532 30-PULLIN
Special weather statement, Mar 19, 12:23 PM CDT, 29 minutes before
Special Weather Statement National Weather Service Tallahassee FL 123 PM EDT MON MAR 19 2018 FLZ008-010-012-112-191815- Coastal Bay FL-Central Walton FL-Inland Bay FL-Washington FL- 123 PM EDT MON MAR 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BAY...SOUTHEASTERN WALTON AND SOUTHEASTERN WASHINGTON COUNTIES UNTIL 215 PM EDT/115 PM CDT/... At 123 PM EDT/1223 PM CDT/, National Weather Service doppler radar indicated a strong thunderstorm 10 miles north of Panama City Beach, moving east at 30 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Lynn Haven, Ebro, Nixon, Betts, Bayhead, West Bay, Southport, Fountain, Singer Road, Recota Beach, Saunders, Bayou George, Camp Flowers, Gainer Spring, Bennett, Pine Log, Youngstown, Cairo, Porter Lake and Vicksburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3054 8539 3024 8539 3026 8590 3044 8592 TIME...MOT...LOC 1723Z 263DEG 26KT 3036 8583 30-PULLIN
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 1:04 AM CDT | Special Weather Statement | TAE | Holmes | 41 min |
| Mar 19, 1:20 AM CDT | Special Weather Statement | TAE | Bay | 40 min |
| Mar 19, 1:42 AM CDT | Special Weather Statement | TAE | Holmes, Jackson, Washington | 63 min |
| Mar 19, 2:32 AM CDT | Special Weather Statement | TAE | Calhoun, Gadsden, Jackson, Liberty | 58 min |
| Mar 19, 2:41 AM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 49 min |
| Mar 19, 3:05 AM CDT | Tornado Warning | TAE | Liberty, Wakulla | 25 min |
| Mar 19, 3:12 AM CDT | Special Weather Statement | TAE | Jefferson, Leon | 48 min |
| Mar 19, 3:22 AM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon, Wakulla | 23 min |
| Mar 19, 3:28 AM CDT | Tornado Warning | TAE | Liberty, Wakulla | 12 min |
| Mar 19, 3:37 AM CDT | Gale Watch | TAE | 11 hr | |
| Mar 19, 3:37 AM CDT | Small Craft Advisory | TAE | 33 hr | |
| Mar 19, 3:37 AM CDT | Small Craft Advisory | TAE | 3 days | |
| Mar 19, 3:43 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Jefferson, Leon, Taylor, Wakulla | 32 min |
| Mar 19, 3:48 AM CDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 45 hr |
| Mar 19, 3:58 AM CDT | Special Marine Warning | TAE | 62 min | |
| Mar 19, 4:06 AM CDT | Special Weather Statement | TAE | Lafayette, Taylor, Wakulla | 54 min |
| Mar 19, 4:27 AM CDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 63 min |
| Mar 19, 4:57 AM CDT | Special Marine Warning | TAE | 33 min | |
| Mar 19, 5:04 AM CDT | Special Weather Statement | TAE | Dixie | 41 min |
| Mar 19, 5:28 AM CDT | Special Marine Warning | TAE | 62 min | |
| Mar 19, 6:26 AM CDT | Special Marine Warning | TAE | 49 min | |
| Mar 19, 11:08 AM CDT | Special Weather Statement | TAE | Walton | 52 min |
| Mar 19, 11:12 AM CDT | Special Marine Warning | TAE | 48 min | |
| Mar 19, 11:25 AM CDT | Special Weather Statement | TAE | Bay | 50 min |
| Mar 19, 11:42 AM CDT | Special Weather Statement | TAE | Calhoun | 48 min |
| Mar 19, 12:05 PM CDT | Special Marine Warning | TAE | 40 min | |
| Mar 19, 12:23 PM CDT | Special Weather Statement | TAE | Washington | 52 min |
| Mar 19, 12:38 PM CDT | Special Marine Warning | TAE | 37 min | |
| Mar 19, 2:40 PM CDT | Gale Warning | TAE | 37 hr | |
| Mar 19, 2:56 PM CDT | High Surf Advisory | TAE | Bay, Gulf | 40 hr |
| Mar 19, 3:50 PM CDT | Special Weather Statement | TAE | Gadsden | 40 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.